RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 3, Pages 45–78 (Mi izv435)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification of exceptional log del Pezzo surfaces with $\delta=1$

S. A. Kudryavtsev

M. V. Lomonosov Moscow State University

Abstract: The exceptional log del Pezzo surfaces with $\delta=1$ are classified.

DOI: https://doi.org/10.4213/im435

Full text: PDF file (2998 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:3, 461–497

Bibliographic databases:

UDC: 512.7
MSC: 14B05, 14E15, 14J30
Received: 07.10.2002

Citation: S. A. Kudryavtsev, “Classification of exceptional log del Pezzo surfaces with $\delta=1$”, Izv. RAN. Ser. Mat., 67:3 (2003), 45–78; Izv. Math., 67:3 (2003), 461–497

Citation in format AMSBIB
\Bibitem{Kud03}
\by S.~A.~Kudryavtsev
\paper Classification of exceptional log del Pezzo surfaces with $\delta=1$
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 3
\pages 45--78
\mathnet{http://mi.mathnet.ru/izv435}
\crossref{https://doi.org/10.4213/im435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992193}
\zmath{https://zbmath.org/?q=an:1074.14033}
\elib{http://elibrary.ru/item.asp?id=14333425}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 3
\pages 461--497
\crossref{https://doi.org/10.1070/IM2003v067n03ABEH000435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185542200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748579217}


Linking options:
  • http://mi.mathnet.ru/eng/izv435
  • https://doi.org/10.4213/im435
  • http://mi.mathnet.ru/eng/izv/v67/i3/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kudryavtsev, “Complements on log surfaces”, Sb. Math., 195:6 (2004), 859–878  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:184
    Full text:75
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020